# SDR FDEA201407221917

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,144 hours, 12,219 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A5461240660100
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FWD ENGINE MOUNT SPIGOT HOLE HAS CORROSION.  OPENED SPIGOT HOLE ON NR 2 PYLON FWD ENG MOUNT TO 1.429 INCHES IAW FSRM 54-51-81 WITH ALL CORROSION NOTED AS REMOVED.  FABRICATED BUSHING FOR REPAIR & INSTALLED BUSHING IAW FSRM 54-51-81 PARA 5 A.  MAJOR REPAIR CAT A.
